# SDR YENA201809300478

- Difficulty date: September 30, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 56,151 hours, 19,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 113195
- Condition: Discharged
- Location: Cabin
- Part time: 23,273 hours, 8,396 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 269, BOS-FLL. DURING BLOCKING IN GATE F4 FFL GROUND POWER DID NOT CONNECT PROPERLY (TWICE). AIRCRAFT DID NOT HAVE APU RUNNING. EMERGENCY CABIN LIGHTING DID NOT ILLUMINATE DURING THESE NON-POWERED EVENTS. FOUND FWD, MID AFT EMERGENCY LIGHT BATTERIES DEAD. REMOVED AND REPLACED FWD, OVERWING AND AFT GALLEY BATTERIES IAW AMM 33-51-38. LIGHT TEST GOOD.
